# SDR WRLA20100909453

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 51,443 hours, 9,037 cycles
- Engine: Pwa PW4462
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESS GUAGE READS "0".  SWAPPED DOOR BOTTLES WITH R-1 POSITION, ISSUED DMI FOR R-1 DOOR.
